# SDR CALA2017060901769

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 72,606 hours, 10,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMER SLIDE LIGHT DOOR L3 INOP, RELAMP NO HELP. CLEANED SOCKET AND RELAMPED L3 DOOR SLIDE LIGHT IAW AMM 33-51-06 . OPS CHK GOOD.
